# SDR AALA201803099021

- Difficulty date: March 8, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N901AA
- Make and model: Airbus A321-231
- Aircraft serial: 7636
- Aircraft time: 2,892 hours, 1,151 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECEIVED A TRANSITARY ECAM MESSAGE FOR LAVATORY SMOKE, DURING CRUISE.   RESOLVED ASSOCIATED MASTER WARNING , MESSAGE CLEARED ON ITS OWN AFTER APPROXIMATELY 30 SECONDS.  NO EVIDENCE OF SMOKE IN ANY LAVATORIES. OPS CHECKED THE LAVATORY SMOKE DETECTION SYS IAW AMM 26-17-00.  THE SYSTEM TEST NORMAL, NO FAULT NOTED.
